Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Water waves over a channel of infinite depth

Authors: Thom R. Greene and Albert E. Heins
Journal: Quart. Appl. Math. 11 (1953), 201-214
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/55863
MathSciNet review: 55863
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/55863
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society